Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Further results on prime entire functions


Authors: Fred Gross and Chung Chun Yang
Journal: Trans. Amer. Math. Soc. 192 (1974), 347-355
MSC: Primary 30A20
DOI: https://doi.org/10.1090/S0002-9947-1974-0349972-3
MathSciNet review: 0349972
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let H denote the set of all the entire functions $ f(z)$ of the form: $ f(z) \equiv h(z){e^{p(z)}} + k(z)$ where $ p(z)$ is a nonconstant polynomial of degree m, and $ h(\nequiv\;0)$, $ k(\nequiv$ constant) are two entire functions of order less than m. In this paper, a necessary and sufficient condition for a function in H to be a prime is established. Several generalizations of known results follow. Some sufficient conditions for primeness of various subclasses of H are derived. The methods used in the proofs are based on Nevanlinna's theory of meromorphic functions and some elementary facts about algebraic functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A20

Retrieve articles in all journals with MSC: 30A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0349972-3
Keywords: Factorization, factor, entire function, meromorphic function, prime function, pseudo-prime function, R-polynomial prime, Nevanlinna theory, E-prime
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society